# SDR UALA2013031801619

- Difficulty date: March 16, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs1398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT THRESHOLD UPPER STRUCTURE BS 1398, RBL 21, WL 146.  BLENDED MEASUREMENT ON AFT CARGO BAY DOOR CUT THRESHOLD UPPER STRUCTURE BS 1398 RBL 21 WL 146.  MATERIAL REMOVED .023, MATERIAL REMAINING .107 AND IS OUT OF LIMITS IAW SRM 53-60-15, FIG 101, DETAIL VIII.  REMOVED AND REPLACED UPPER STRUCTURE IAW  SRM 51-40-02.
